Back to Search
Start Over
PROCEDIMIENTO DIDÁCTICO PARA LA RESOLUCIÓN DE PROBLEMAS MATEMÁTICOS.
- Source :
- Opuntia Brava; jul-sep2017, Vol. 9 Issue 3, p199-204, 6p
- Publication Year :
- 2017
-
Abstract
- <i>Copyright of Opuntia Brava is the property of Universidad de Ciencias Pedagogicas de Las Tunas, Centro de Documentacion e Informacion Pedagogica and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)
Details
- Language :
- Spanish
- ISSN :
- 2222081X
- Volume :
- 9
- Issue :
- 3
- Database :
- Complementary Index
- Journal :
- Opuntia Brava
- Publication Type :
- Academic Journal
- Accession number :
- 137923965